The Gibbs ensemble and equation chains for correlation functions in weakly-relativistic systems
Doklady Akademii Nauk, Tome 188 (1969) no. 4, pp. 784-787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_4_a14,
author = {I. P. Pavlotsky},
title = {The {Gibbs} ensemble and equation chains for correlation functions in weakly-relativistic systems},
journal = {Doklady Akademii Nauk},
pages = {784--787},
year = {1969},
volume = {188},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_4_a14/}
}
I. P. Pavlotsky. The Gibbs ensemble and equation chains for correlation functions in weakly-relativistic systems. Doklady Akademii Nauk, Tome 188 (1969) no. 4, pp. 784-787. http://geodesic.mathdoc.fr/item/DAN_1969_188_4_a14/